# SDR DHL2008807506

- Difficulty date: April 25, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 91,019 hours, 28,448 cycles
- System (JASC): 5711 · Wing Spar
- Part: Frame
- Condition: Cracked
- Location: Lt Wing Le
- Part time: 91,019 hours, 28,448 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING CTR L/E FORMER CRACKED 0.500" STA XW 454.000.  REMOVED FASTENERS IAW SRM 51-1-21.  PERFORMED STOP HOLE AND FABRICATED ANGLE DOUBLERS (AL7075T6 0.040") IAW SRM 57-2-0 PG 9-10.  CLEANED, TREATED AND PRIMED ANGLE DOUBLER AND AREA IAW SRM 51-1-8B.  INSTALLED ANGLE DOUBLES IAW SRM 51-1-21.
